Welcome, Guest. Please login or register.
February 24, 2024, 01:20:39 pm

Login with username, password and session length


Members
  • Total Members: 6307
  • Latest: golfer
Stats
  • Total Posts: 55120
  • Total Topics: 4850
  • Online Today: 130
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 0
Guests: 57
Total: 57

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: after treatment  (Read 4550 times)

0 Members and 1 Guest are viewing this topic.

Offline did it

  • Newbie
  • Posts: 1
after treatment
« on: February 03, 2016, 01:43:17 pm »
Hi all  i am new to this. I have just finished 12 weeks of holkira pak and riba.  No real side effects.. just gas..half way thru the virus was undetectable..yeahhh! On my 12th week i got diarrhea and weak.  It went away.  My 12 wk blood test showed everything good and virus undetectable. About 2 weeks after i finished pills i have started getting weakness below elbows to hands..my fingers cramped up and now feel like they are trying to move lock up as well as one of my feet.  Has anyone experienced this or have any ideas? I'm finding this very scary!

Offline drummerman

  • Member
  • Posts: 538
  • For those regarded as warriors....
Re: after treatment
« Reply #1 on: February 14, 2016, 10:07:10 pm »
I went through a period where I had intense pain in my finger bones... not my joints, it felt like a shin splint pain in my fingers.  Only lasted a few days, thank goodness.

I now have times when I wake up a night and my hand is numb... I think when I sleep on it.

Finger pain and joint pain are now gone.... but joint pain lasted quite a long time.

hang in there.... things can change very quickly...even over night.  At least in my case.

dm
Diagnosed07
Interferon/riba 2008 - non-responder
5/16/15 - AST -34
ALT - 35_ HCV RNA - 10,783,000
 7/6/15 - started viekira/riba
8/11/15  Week 5 <15 vl,  AST 18, ALT 18
9/11/15 Week 9  "HCV NOT DETECTED"!
AST 16, ALT 11.  10/16/16 - 2 weeks post EOT = "HCV NOT DETECTED!   AST - 18,  ALT 14
12/29/15 -12 wk EOT-HCV NOT DETECTED! AST 23, ALT 15
3/26/16 - 24 wk post EOT - HCV NOT DETECTED!! AST 19, ALT 21
1 yr eot - AST 20, ALT 17

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.